Doctor insights on:
No Energy Lack Of Stamina And Tired
Being on 120mg of propanolol is causing terrible symptoms, such as tiredness, I lack energy, weak, should I stop taking it?
Yes/ no: Propranolol is a good medication to control symptoms of hyperthyroidism. Unfortunately it (like all medicines) can cause side effects especially at higher doses. Other medications may potentially be substituted for propranolol, but they also may cause unwanted symptoms. It's complicated and you need to involve your doctor and an endocrinologist.
Sleep apnea: Sleep apnea can cause these symptoms. Talk to your doctor about this possibility and see if you need to get tested.
The past 2 weeks, I've been experiencing severe tiredness, lack of energy, even in sex, coffee and energy drinks don't work for me, what should I do?
Check up: Need evaluation includin labs. Thyroid problems could cause lack of energy. Excessive coffee and energy drinks may interfere with sleep causing tiredness.
Not sure of question: If these are new symptoms, i'd strongly recommend that you have a check-up, first with your primary care doctor. There are lots of physical conditions that can cause these symptoms, as well as psychiatric ones such as depression and anxiety. You deserve a better life, and the first step well may be finding out what is going on. If it is "just" stress, then you may need help dealing with that.
What could cause general lack of energy in the body- tiredness and exhaustion, tensed muscles and anxiety?
A few possibities: People with depression often experience changes in energy like this. So can people with various types of anxiety disorder. There can be other medical problems as well -- such as thyroid dysfunction, various chronic infections, anemias, etc. You could see your primary care physician for a history and physical, to sift through possibilities. Referral to a psychiatrist may be needed too.
Symptoms kidney: At age of 18 if your kidney functions are 335 nprmal you have other issues to worry about as to what is the cause of it and if the causal disease is causing the symptoms. As such reduced renal function down to 33 5 does not usually create too many symptoms but as they reduce further you may see these appear kidney function is just one measure you should be seeing a good nephrologist if this is you.
I sent in a question earlier about being on levoxyl 200mcg. Extreme tiredness and foggy head. Also taking verapamil 80mg bid for side effects for verapamil that are serious are extreme fatigue and lack of energy. Could it be this or something else. Theses
Extreme: Extreme fatigue is a very concerning symptom. It sounds like you have significant medical conditions. Please be sure your thyroid levels have been checked recently. You may need other blood tests including to be sure you are not anemic. Please be sure that your blood pressure is running normally. Your doctor will want to know about these symptoms.
Medical evaluation: These symptoms cannot be diagnosed over the internet. I recommend that you see your physician for a complete and thorough medical evaluation.See 1 more doctor answer
Ever since I was 10 I'm now 23 I have heavy periods with clots an back pain which hurt and provide me with tiredness and lack of energy. Lasting 2wks+?
Tender breasts. Late period. Normal diet. Lack of energy/tiredness despite getting 8+ hours of sleep. Not stressed?
Pregnant?: If you're sexually active it is really the first question coming to mind. Check with otc pregnancy test.
Lack appetite anymore. Been months. Times feel weak & tired. Lack energy. Somedays don't eat at all. Wat can I do to get nutritious I need?
You actually need: Get to the bottom of this. I would encourage medical evaluation soon.
I'm vegetarian and have been working out 3x a week for 2months whilst cleaning my diet for health. I'm still tired and lack energy. Is this iron deficie?
Your goals are great: But you would be safest to make these changes w/professional guidance from a doc, nutritionist, etc. Vegetarians are vulnerable to B12 deficiency. If you take B12 use the sublingual type that melts under the tongue for good absorption, not the kind you swallow. Peace and good health.
Hard to say: Your symptoms are nonspecific, which means they can be from many causes. Maybe you're anemic and need iron. Maybe you have a sleep disorder and are chronically sleep deprived. Or maybe you are depressed. Because there are so many reasons why you might feel this way, it's important for you to speak with your doctor so that a correct diagnosis and treatment plan can be determined.
See below: This is a problem that requires a face-to-face meeting with your doctor. In that meeting, your doctor will listen to you, perform a throrough examination and possibly order labs or other tests. Based on this information, he/she will be able to tell you what's wrong and what to do about it.See 1 more doctor answer
Is it common to feel a lack of energy when being weaned off morphine? Was on 45mg for years, Dr now has me on 15mg. Will be off in two weeks. So tired
Child gets chronically tired in winter and lacks energy, falls asleep during the day and behaviour gets poor. Was tested for nutritional deficiency-?
Malaise: If a child has seasonal problems, address possible seasonal allergies. Perhaps, there are increased molds or mildews in your house if you have a basement and your area has a lot of rain in the winter. Also, a lack of vit d may cause symptoms of depression. I would limit artificial light after sunset: no tv, computer, or cellphone use. I would increase exercise to maximize sleep quality.See 1 more doctor answer
I take 40mg nortriptyline before bed. However it's like a energy buzz. I'm wide awake all night. Day I'm fatigue. Lack energy & strength. This normal?
Not really: Most people find that nortriptyline makes them sleepy. It's not bad that you're having these side effects; it just might not be the right medication for you. You might want to move it to the daytime and see if that works better for you. I don't know why you are taking it and that would make a difference if you could change to something with less side effects.